# SDR CA990330005

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 3261130A22
- Condition: Chafed
- Location: Mlg
- Part time: 18,498 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) LEFT GEAR AND DOORS WOULD NOT RETRACT.  ALTERNATE EXTENSION CARRIED OUT.  WIRE 3261-130A22 SHORTED.  RELAY 3261-K14 AND PSEU REPLACED.
